# SDR CA070511011

- Difficulty date: May 2, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 3,832 hours
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: 601R317621
- Condition: Cracked
- Location: Pax Door
- Part time: 5,941 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE MAIN CABIN DOOR INSPECTION FOUND MAIN CABIN PHASE IV DOOR HANDLE WITH (2) CRACKS. DOOR HANDLE REPLACED.  AIRCRAFT RETURNED TO SERVICE (TC NR 20070511011)
